Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 133, Number 4
HTML articles powered by AMS MathViewer

Small prime solutions of quadratic equations II
Kwok-Kwong Stephen Choi and Jianya Liu PDF
Proc. Amer. Math. Soc. 133 (2005), 945-951
Purely periodic $\beta$-expansions with Pisot unit base
Shunji Ito and Hui Rao PDF
Proc. Amer. Math. Soc. 133 (2005), 953-964
On the Betti numbers of sign conditions
Saugata Basu, Richard Pollack and Marie-Françoise Roy PDF
Proc. Amer. Math. Soc. 133 (2005), 965-974
On a theorem of Ax
Shulim Kaliman PDF
Proc. Amer. Math. Soc. 133 (2005), 975-977
Detecting the index of a subgroup in the subgroup lattice
M. De Falco, F. de Giovanni, C. Musella and R. Schmidt PDF
Proc. Amer. Math. Soc. 133 (2005), 979-985
Hilbert-Samuel coefficients and postulation numbers of graded components of certain local cohomology modules
M. Brodmann and F. Rohrer PDF
Proc. Amer. Math. Soc. 133 (2005), 987-993
Relating exponential growth in a manifold and its fundamental group
Anthony Manning PDF
Proc. Amer. Math. Soc. 133 (2005), 995-997
On the topology of nested set complexes
Eva Maria Feichtner and Irene Müller PDF
Proc. Amer. Math. Soc. 133 (2005), 999-1006
Polynomial detection of matrix subalgebras
Daniel Birmajer PDF
Proc. Amer. Math. Soc. 133 (2005), 1007-1012
Characterization of scaling functions in a multiresolution analysis
P. Cifuentes, K. S. Kazarian and A. San Antolín PDF
Proc. Amer. Math. Soc. 133 (2005), 1013-1023
Frames and the Feichtinger conjecture
Peter G. Casazza, Ole Christensen, Alexander M. Lindner and Roman Vershynin PDF
Proc. Amer. Math. Soc. 133 (2005), 1025-1033
Scaling exponents of self-similar functions and wavelet analysis
Koichi Saka PDF
Proc. Amer. Math. Soc. 133 (2005), 1035-1045
Subelliptic Cordes estimates
András Domokos and Juan J. Manfredi PDF
Proc. Amer. Math. Soc. 133 (2005), 1047-1056
Embedding $B_\infty$ into Muckenhoupt classes
Themis Mitsis PDF
Proc. Amer. Math. Soc. 133 (2005), 1057-1061
On Peixoto’s conjecture for flows on non-orientable 2-manifolds
Carlos Gutierrez and Benito Pires PDF
Proc. Amer. Math. Soc. 133 (2005), 1063-1074
Restricted weak type versus weak type
Loukas Grafakos and Mieczysław Mastyło PDF
Proc. Amer. Math. Soc. 133 (2005), 1075-1081
Polynomials on Banach spaces with unconditional bases
Bogdan C. Grecu and Raymond A. Ryan PDF
Proc. Amer. Math. Soc. 133 (2005), 1083-1091
A counterexample to a weak-type estimate for potential spaces and tangential approach regions
Javier Soria and Olof Svensson PDF
Proc. Amer. Math. Soc. 133 (2005), 1093-1099
Centralizers of area preserving diffeomorphisms on $S^2$
Lizzie Burslem PDF
Proc. Amer. Math. Soc. 133 (2005), 1101-1108
Real $3x+1$
Michał Misiurewicz and Ana Rodrigues PDF
Proc. Amer. Math. Soc. 133 (2005), 1109-1118
On questions of Fatou and Eremenko
P. J. Rippon and G. M. Stallard PDF
Proc. Amer. Math. Soc. 133 (2005), 1119-1126
Probabilistic aspects of Al-Salam–Chihara polynomials
Włodzimierz Bryc, Wojciech Matysiak and Paweł J. Szabłowski PDF
Proc. Amer. Math. Soc. 133 (2005), 1127-1134
Multiplicatively spectrum-preserving maps of function algebras
N. V. Rao and A. K. Roy PDF
Proc. Amer. Math. Soc. 133 (2005), 1135-1142
A big Picard theorem for quasiregular mappings into manifolds with many ends
Ilkka Holopainen and Pekka Pankka PDF
Proc. Amer. Math. Soc. 133 (2005), 1143-1150
“Beurling type” subspaces of $L^p(\mathbf {T}^2)$ and $H^p(\mathbf {T}^2)$
D. A. Redett PDF
Proc. Amer. Math. Soc. 133 (2005), 1151-1156
On the existence of Pettis integrable functions which are not Birkhoff integrable
José Rodríguez PDF
Proc. Amer. Math. Soc. 133 (2005), 1157-1163
A note on the weighted Hilbert’s inequality
Xian-Jin Li PDF
Proc. Amer. Math. Soc. 133 (2005), 1165-1173
Local dual and poly-scale refinability
Qiyu Sun PDF
Proc. Amer. Math. Soc. 133 (2005), 1175-1184
K-theory tools for local and asymptotic cyclic cohomology
Vahid Shirbisheh PDF
Proc. Amer. Math. Soc. 133 (2005), 1185-1195
A $q$-sampling theorem related to the $q$-Hankel transform
L. D. Abreu PDF
Proc. Amer. Math. Soc. 133 (2005), 1197-1203
Compact homomorphisms of URM algebras
F. Behrouzi and H. Mahyar PDF
Proc. Amer. Math. Soc. 133 (2005), 1205-1212
Geometric inequalities for a class of exponential measures
Hermann Koenig and Nicole Tomczak-Jaegermann PDF
Proc. Amer. Math. Soc. 133 (2005), 1213-1221
Relative flux homomorphism in symplectic geometry
Yildiray Ozan PDF
Proc. Amer. Math. Soc. 133 (2005), 1223-1230
The ratio of the length of the unit circle to the area of the unit disc in Minkowski planes
Zokhrab Mustafaev PDF
Proc. Amer. Math. Soc. 133 (2005), 1231-1237
Uncorrelatedness sets for random variables with given distributions
Sofiya Ostrovska PDF
Proc. Amer. Math. Soc. 133 (2005), 1239-1246
Viscosity convex functions on Carnot groups
Changyou Wang PDF
Proc. Amer. Math. Soc. 133 (2005), 1247-1253
Errata to “Hecke algebras of semidirect products”
Marcelo Laca and Nadia S. Larsen PDF
Proc. Amer. Math. Soc. 133 (2005), 1255-1256